# SDR SWAA2024041172621

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 50,531 hours, 26,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW HAS A CRACK IN FWD OTBD VAPOR BARRIER MEASURING 16 INCHES IN LENGTH.   THE VAPOR BARRIER HAS BEEN PREVIOUSLY REPAIRED DURING A 12Y CHECK ON NRC L159421. THIS TASK IS NO LONGER REQUIRED.
